# SDR AALA202002259040

- Difficulty date: January 16, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 60,365 hours, 22,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347228400800
- Condition: Corroded
- Location: Frames 64-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN WET AREA FLOOR BEAM BETWEEN FR 64 AND FR 67 AT -Y765. REPLACED FLOOR BEAM PER SRM 51-72-11.
